MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 8655
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was returned for analysis.Visual inspection shows the imaging window was partially detached from the lapjoint section.The distal housing of the transducer was near the tip of the device when the telescope was fully advanced.It was observed that the catheter did not flushed normally due to the partial detachment of the imaging window.Impedance testing shows an electrical open at distal wave form.Image characterization testing could not be performed due to the observed partial detachment.No other issues or defects were observed during product analysis of the returned device.
 
Event or Problem Description
Reportable based on device analysis completed on 20may2020.It was reported that lost image occurred.An opticross imaging catheter was selected for use.During procedure, the physician prepped and tested outside the body and it was working.They went into the body and it was still working.They gave another flush and when they went to record the image was gone and it no longer worked.The procedure was completed with different of same device.No patient complications were reported.However, device analysis noted the imaging window was partially detached from the lapjoint section.

Brand Name
OPTICROSS
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10148571
Report Number2134265-2020-07949
Device Sequence Number11306914
Product Code OBJ
UDI-Device Identifier08714729847878
UDI-Public08714729847878
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K161125
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/15/2020
Device Model Number8655
Device Catalogue Number8655
Device Lot Number0024437466
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/20/2020
Initial Report FDA Received Date06/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1